# SDR 20000609SH014

- Difficulty date: April 26, 2000
- Submitted: June 9, 2000
- Operation: General aviation
- Aircraft: N4114W
- Make and model: Piper PA-32-300
- Aircraft serial: 3240177
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6208700
- Condition: Cracked
- Location: Inbd/Otbd Edges
- Part time: 3,372 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING-SKIN ASSY-TOP, INBOARD ROOT HAD NUMEROUS CRACKS AT BOTH ENDS OF BOTH STRINGERS AND FOUND ONE STRINGER INBOARD END CRACKED.  THIS SKIN, AFTER REMOVAL, WAS FOUND HAVING NO REINFORCEMENT DOUBLERS AT THE ENDS OF BOTH STRINGERS. THE NEW SKIN HAS THE REINFORCEMENT DOUBLERS AND THIS SHOULD PREVENT CRACKING.  SUBMITTER RECOMMENEDED THAT ALL PIPERS WITH SAME WING DESIGN SHOULD BE CHECKED THAT THE DOUBLERS ARE INSTALLED.  (X)
